# SDR SIMA20170203006

- Difficulty date: February 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 32,945 hours, 28,559 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CROSSBEAM AT FRAME 20.  REMOVED AND REPLACED THE CROSSBEAM IAW SRM 53-21-10 AND ETN-EM-53-139.
